# SDR SWAA2023121322877

- Difficulty date: November 17, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 24L LOC BS 500D ON FWD CARGO COMP 2023-689381<[01] TOOL USED: DIGITAL CALIPER P/N: 500-193-30; S/N: 0036B49 AND DUE DATE: 31-DEC-23.;[02] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 232017609; DUE DATE: 22-SEP-24.;[03] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 232017609; DUE DATE: 22-SEP-24.;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[05] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[06] REPAIRED STRINGER LOCATED STRINGER 24L BETWEEN BS 500C MORE 10? TO BS 500D MORE 10?. IAW B737-700 SRM-53-00-03-2R-1. REPAIR 1; STEP 4.K. SEE INDIVIDUAL SIGN-OFF BELOW.;[07] REPAIRED STRINGER LOCATED STRINGER 24L BETWEEN BS 500C MORE 10? TO BS 500D MORE 10?. IAW B737-700 SRM-53-00-03-2R-1. REPAIR 1; STEP 4.K. SEE INDIVIDUAL SIGN-OFF BELOW. RII CERTIFIED
